# SDR DJFA2007014

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N817TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258552
- Engine: Garrtt TFE7315BR
- System (JASC): 2620 · Extinguishing System
- Part: Pin
- Condition: Bent
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED REPLACEMENT OF THE SQUIBS AND FIRE BOTTLES MAINTENANCE DISCOVERED A PIN BENT OVER ON THE FORWARD FIRE BOTTLE SQUIB WHICH WOULD HAVE PREVENTED THE DISCHARGE OF THE BOTTLE DURING AN EMERGENCY.  THE SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
